# SDR DALA2023012400595

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 9,116 hours, 4,157 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO LOSS OF CATEGORY 3 AUTOLAND WITH WEATHER IN SEA.  REENABLED SOFTWARE ENCRYPTED APPLICATION KEYS AND RTS.
